# SDR 01FDEA00349

- Difficulty date: May 15, 2001
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Condition: Inoperative
- Location: Lead Edge Flap
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

01-155 ON DEPART WHEN FLAP 2 DEG SEL ON RETRACTION LIGHT ON FWD PNL FLAP/SLAT IND REMAIN AMBER.  FND L/E FLAP OVERRIDE TEST SWITCH IN OVERRIDE POS, RETURN TO NORM POSITION, OPS CK GOOD PER 727 MM 27-81-000-6.
